On a property of perfect binary codes
Diskretnyj analiz i issledovanie operacij, Tome 2 (1995) no. 1, pp. 4-6
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DA_1995_2_1_a0,
author = {S. V. Avgustinovich},
title = {On a~property of perfect binary codes},
journal = {Diskretnyj analiz i issledovanie operacij},
pages = {4--6},
year = {1995},
volume = {2},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DA_1995_2_1_a0/}
}
S. V. Avgustinovich. On a property of perfect binary codes. Diskretnyj analiz i issledovanie operacij, Tome 2 (1995) no. 1, pp. 4-6. http://geodesic.mathdoc.fr/item/DA_1995_2_1_a0/